this is member mauer 101
I have recently been diagnosed with Tardive Dyskinesia and went to a neurologist at Jefferson University Hospital (Philadelphia) that specializes in movement disorders. I was on Abilify off and on for a few years (among other things). All I know is that my doctor said Abilify is one of the worst medications that cause this disorder and he can't believe the way it is prescribed and marketed because of its potential to cause Tardive Dyskinesia. I hope this helps you and I am willing to offer any support I can because I am really suffering from this disorder. Thanks for being a part of this group, Lisa.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2012 • 8 answers
Posted 11 Jan 2014 • 2 answers
I have tardive dyskinesia, probably from taking 30 mgs of Abilify for many years. It started when I?
Posted 7 Apr 2015 • 4 answers
Posted 3 Apr 2016 • 1 answer
Tardive Dyskinesia - has anyone pursued anything legally against Abilify. who knows a laywer who is?
Posted 10 Jun 2016 • 2 answers